RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 1, Pages 171–177 (Mi fpm1299)  

String world surfaces in spaces with compact factor-manifolds

G. S. Sharov, A. E. Milovidov

Tver State University

Abstract: The closed string with point-like masses as the string hadron model is considered in the $D$-dimensional space $\mathcal M=R^{1,3}\times T^{D-4}$, which is the direct product of the Minkowski space and the compact manifold $T^{D-4}=S^1\times…\times S^1$ ($(D-4)$-dimensional torus). Exact solutions of dynamical equations are obtained; in a particular case of rotational states, they describe a uniform rotation of the system. These rotational states are classified, their physical properties are studied, and Regge trajectories are determined. Central and linear rotational states are tested for stability with respect to small disturbances. It is shown that the central rotational states are not stable if the central mass it less than some threshold value.

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:4, 633–637

Bibliographic databases:

UDC: 514.82

Citation: G. S. Sharov, A. E. Milovidov, “String world surfaces in spaces with compact factor-manifolds”, Fundam. Prikl. Mat., 16:1 (2010), 171–177; J. Math. Sci., 177:4 (2011), 633–637

Citation in format AMSBIB
\Bibitem{ShaMil10}
\by G.~S.~Sharov, A.~E.~Milovidov
\paper String world surfaces in spaces with compact factor-manifolds
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 1
\pages 171--177
\mathnet{http://mi.mathnet.ru/fpm1299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786500}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 4
\pages 633--637
\crossref{https://doi.org/10.1007/s10958-011-0489-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052263525}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1299
  • http://mi.mathnet.ru/eng/fpm/v16/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:129
    Full text:41
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019